My husband suffered an episode one evening after taking his usual niacin with a tylenol pm together about 10:30 pm. By 10:40, he was acting very strangely. Turned blood red over his entire body (not just the usual flushing), sweating profusely all over, talking incoherently, trembling/convulsing, loud strange noises (not words), puffing huge amounts of air out of his mouth, eyes rolled back in head, then unconscious for a short time. All this occurred in less than 15 minutes, which seemed like a lifetime. Is there a link between these two pills, or was it just a coincidence? And caused by something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Have recently stopped Niacin - my blood sugar has gone up and I have night sweats - is this related?
Posted 27 Oct 2010 • 1 answer
Posted 22 Mar 2016 • 2 answers
Posted 23 Dec 2016 • 0 answers
Posted 13 Jun 2017 • 0 answers